MathSciNet Relay Station
MathSciNet bibliographic data
MR1422891 (98h:47055) 47D03 (34G10 44A10 47D06)
Batty, Charles J. K.; van Neerven, Jan; Räbiger, Frank Tauberian theorems and stability of solutions of the Cauchy problem. Trans. Amer. Math. Soc. 350 (1998), no. 5, 2087–2103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement